# SDR DALA2017022101364

- Difficulty date: February 20, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 74,102 hours, 56,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORIES COMPARTMENT. CRACKED FRAME BS 1474 BETWEEN LONGERONS 23 - 25R.  THE FRAME WAS REPAIRED IAW SRM 53-01, FIG. 2, 51-30-2 ,AND 51-30-5.
